# SDR DLM88040113

- Difficulty date: January 30, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 46,244 hours, 38,379 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CENTER FUEL WAS UNUSEABLE BOOST PUMPS POPPING C/B`S.  RESET C/B`S, TRANSFERRED FUEL OUT OF CENTER TANK.  UNABLE TO DUPLICATE.
